MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL WALLMATE 5.4QT BEIGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL WALLMATE 5.4QT BEIGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305550
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: n/a.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll wallmate 5.4qt beige was broken.This was discovered before use.The following information was provided by the initial reporter: material no: 305550 batch no: 9210930.It was reported that the product was broken.
 
Event or Problem Description
It was reported that sharps coll wallmate 5.4qt beige was broken.This was discovered before use.The following information was provided by the initial reporter: material no: 305550 batch no: 9210930 it was reported that the product was broken.
 
Additional Manufacturer Narrative
H.6.Investigation summary a sample and photo representation was provided, and additional evidence of original packaging was available.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that could have caused or contributed to the reported incident.An investigation was performed to review the current manufacturing processes.All material is 100% inspected by the production department.Also, a second inspection is performed based on an aql sampling plan by a quality auditor.It is likely that the damage occurred after distribution and was damaged in transit during shipping or handling.Bd will continue to monitor the complaint for any trends.H3 other text : see section h.10.

Brand Name
SHARPS COLL WALLMATE 5.4QT BEIGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9591215
Report Number2243072-2020-00038
Device Sequence Number3341320
Product Code FMI
UDI-Device Identifier50382903055505
UDI-Public50382903055505
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305550
Device Catalogue Number305550
Device Lot Number9210930
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;